Skip to Content

What are the withdrawl symptoms from celexa 40 mg 2 times a day ?

Answers (1)

22 Jan 2011

Withdrawal symptoms from Celexa (such as nervousness, headache, numbness, tingling, trouble sleeping, nightmares) may occur if you suddenly stop using this medication. To prevent withdrawal reactions, your doctor may reduce your dose gradually.

http://www.medscape.com/druginfo/patienthandout?cid=med&drugid=8603&drugname=Celexa+Oral&monotype=patienthandout

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What are infant withdrawl symptoms from suboxone?

a friend of mine was on suboxone while she was pregnant and beleves that her infant was going thru withdrawl symptoms after she gave birth to him and ...

2 answers 20 Sep 2010

HELP! Ativan Withdrawl Question!?

I was taking ativan for 18 days on an extremely low dose. I took 0.5mg once a day as needed, so I wasn't on any particular schedule. In the past ...

1 answer 12 Dec 2011

How bad will withdrawl be from taking 2 - 10/325 hydrocodone's a day for 3 years?

I started a taper 3 days ago taking 1/4 4 times a day so cut dose in half right off the bat, Any suggestions/ideas about how bad withdrawl we be? was ...

1 answer 14 Mar 2012

Has anyone else experienced siezures while on celexa?

I have never had siezures a day in my life until I started taking celexa in January. I feel like I'm going to pass out at times. I have been ...

2 answers 13 Aug 2012

Anxiety with Celexa. Does is go away?

I started celexa almost a week ago, 10 mg but that made me insanely cloudy so I cut it in half and take it at bedtime. For some reason, it has made ...

4 answers 13 Apr 2015